MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; PISTON SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; PISTON SYRINGE
Catalog Number 305618
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 30ml ll tip conv pak had foreign matter.The following information was provided by the initial reporter: material#: 305618.Batch#: 5112150.Verbatim: rcc received a complaint via email.I pulled this email to report once again the same issue we had in the past ((b)(6)2025).One of the 30 cc syringe lot is having this growth like material after filling.It shows cloudiness after filling.In one of the pictures, it's very clear the growth/foreign material is on the top of plunger.We also had a complaint from the customer as well.We have segregated these syringes and kept them for your investigation once again.We would like to put this 30 cc syringe lot 5112150 on hold.I am including my warehouse manager as well in this email so we can see if we have another lot to use.But this is a very urgent matter.30 cc syringe tray (bd).Syringe lot number: 5112150.Exp.Date: 2030-03-31.Qty: (b)(4) and kept increasing as soon as we use.Additional information provided: any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.Answer: since this syringe was not used for any patient and was caught after filling during visual inspection process.No patient was involved.Can you please provide an exact date of event in format dd-mmm-yyyy? answer: (b)(6) 2025.There were two separate batches from our internal syringe batches.Both involved the same syringe lot 5112150.This lot 5112150 was put on hold and started using next lot 5129092.Total affected syringes so far are 4, which the samples are available for your investigation.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 3 photos and 1 physical sample submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection and testing of the samples.Analysis of the sample showed that the syringe rubber stopper-plunger rod has at the tip what appears to be silicone lubricant.Ftir testing was not able to reliably determine the foreign material, but based on the similarity of the results it is likely related to or contaminated by a silicone derivative.Bd was not able to determine the cause of the failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23543592
Report Number9610847-2025-00422
Device Sequence Number9609953
Product Code FMF
UDI-Device Identifier00382903056187
UDI-Public(01)00382903056187(17)300331(10)5112150
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305618
Device Lot Number5112150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown